Intense itching allergic reaction Benadryl (diphenhydramine) isn't helping?

Identify & medicate. With any allergic reaction, it's important to identify the trigger and avoid. Other antihistamines can be tried and these include claritin, clarinex, allegra, zyrtec and xyzal (levocetirizine). Under the direction of a physician, higher doses may be needed. If the reaction is severe, seek care, as oral steroids may be necessary.
Loratidine. You could try a stronger, long acting anti-histimine such as loratidine. Also a topical application of Benadryl (diphenhydramine) or a steroid such as Hydrocortisone may help control the itch.

Related Questions

Never took trymadol til yesterday when prescribed wake up itching I got some Benadryl (diphenhydramine) is itching allergic reaction doctor said was k take still?

Tramadol? If it's Tramadol, itching and skin rash are among the more common side effects. Can your doctor recommend an alternative? Read more...
Would . Proceed with caution. If you take med again and get itching. Stop the med. If you are allergic the reactions could worsen to a major reaction. So be careful. Talk to your doctor about switching meds. Read more...
Drug reaction . Itching could be considered a drug reaction . It may become worse the next time you take the medication . You may even get a rash . I csn't predict how your body is going to react . It does not make sense to use another drug , which may be sedating to counteract the side effect of another drug . Ask your doctor to switch you to something else or use OTC Meds if you can control your pain . . Read more...